# SDR UIEA2011111500650

- Difficulty date: November 6, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION,  FOUND LT INBD FORE FLAP DAMAGED.  L/E AREA DAMAGED LENGTH 1.25" FRONT SPAR WEB DAMAGE 8" X 4".  LT INBD FORE FLAP REMOVED IAW AMM 27-51-02.  INSTALLED NEW LT INBD FORE FLAP IAW AMM 27-51-02.  ADJUST IAW AMM 27-51-01. OPS CHECKED OK.
